# SDR FDEA202011072787

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3535
- Condition: Corroded
- Location: Bs 1455-1462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS EVIDENCE OF CORROSION AND BULGED SKIN AT SPLICE ARE BS 1455-BS 1462 STR 30-STR 28R.  REMOVED FASTENERS AT STA 1459 STR 28R TO 28L AND 1 EA SHEAR TIE AT STA 1459 STR 30-29R, IAW B757 SRM 51-40-02.  REMOVED 1 EA SHEAR TIE STA 1459 STR 30-29L.   REMOVED CORROSION AND CHECKED FOUND MATERIAL LOSS .005, ORIG MATERIAL THICKNESS .060, IAW BAC DWG 146N3535.  REMAINING MATERIAL .055 WITHIN LIMITS, IAW B757 SRM 53-00-01-1A, FIG 101 DETAIL II.  REMOVED CORROSION ON STRAP AND CHECKED FOUND MATERIAL LOSS .004 ORIG MAT .070, IAW BAC DWG 146N3535 REMAINING MATERIAL .066 WITHIN LIMITS, IAW B757SRM 53-00-01-1A FIG 101 DETAIL II.  ALODINE, PRIME & TOP COATED AREA, IAW B757 AMM 51-21-04-7 & AMM 51-21-15-7.  MATERIAL ID FOR 2 NEW SHEAR TIES 7075-0 .045, FORMED 2 EA SHEAR TIES, IAW BAC DWG 140N2002-343/-344, HEAT TREATED 2 EA SHEAR TIES, PER BAC5602 REV AG/28 JUN 2019, CAA SHEAR TIES CHOMATC BAC5019 REV V.  LOCATED AND DRILLED, IAW SRM 51-40-05.  ALODINE, PRIME AND TOP COATED, IAW B757 AMM 51-21-04-7 AMM 51-21-15-7.  INSTALLED SHEAR TIES, IAW B757   SRM 51-40-02.
